Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Neuropathy and fatigue
Aug 12, 2001

Dear Doc, My docs have stated that my neuropathy has moved into my autonomic nervous system. First should I be as concerned as i have been?? Second any other meds, I currently take 150mg of trileptal three times a day, 900mg of neurontin three times a day, .5 mg of Klonipin as needed, and 10mgs of oxycontin as needed, and still have extreme pain in legs and hands?? Help??

Response from Dr. Frascino

Hello,

Autonomic neuropathy of varying severity has been reported in HIV-positive folks. This may accompany sensory neuropathy, suggesting a common cause, but in some cases, the severity of the autonomic and sensory components diverges. The clinical features of autonomic neuropathy can vary from mild to severe. I would suggest you seek the help of an HIV-knowledgeable neurologist to help diagnosed the cause - CMV? HIV? - and help with the treatment of the underlying cause of your neuropathy, as well as optimizing your pain management. This forum is dedicated to HIV-related Fatigue and Anemia. For more detailed information, please ask your question in the Treatment Forum.

Good luck.

RJF


Previous
Colostrum and HIV
Next
Fatigue

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement